# SDR CA191022027

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67032139
- Condition: Corroded
- Location: Bs 477
- Part time: 38,562 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE FLOOR BEAM AT LBL 9.0 FS 477.40 HAS CORROSION DAMAGE ON THE INBOARD FLANGE (TC# 20191022027)
